Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: i have a appt for a doc that prescribes Ketamine

Posted by poser938 on March 12, 2012, at 8:12:17

In reply to Re: i have a appt for a doc that prescribes Ketamine poser938, posted by SLS on March 12, 2012, at 7:00:35

well,i believe there are a few different symptoms of it that different people get. and i have read many aritcles talking about how those with parkinsons disease that are taking dopamine agonists like mirapex or requip can end up with a syndrome.

http://www.pdonlineresearch.org/responses/24952/300/authors-describe-dopamine-agonist-withdrawal-syndrome-daws
it talks about the syndrome in this article. with me, i had been taking miarpex for about a month and it was having no effect on my mood, but i did become more sensitive to sexual stimulation, and that was about all it did. but after a month i took my regular dose and then about an hour later my ability to feel pleasure became MUCH worse than it already was. i decided i wasnt going to take another dose and i ended up trying ritalin a few weeks later since i seemed to not be getting better from what mirapex did. i took 1 dose of the ritalin and felt more able to feel pleasure for a couple of hours, but once it wore off my ability to feel pleasure was lessened even more.

i believe it was basically too much unnatural stimulation in the dopamine centers in my brain from dopamine meds, causing my brain to halt dopamine production. i have tried a couple of antipsychotics, including amisulpride, hoping they would end up turning the dopamine back on, but they did nothing. no effect on my mood, no emotional numbing while it was in my system or anything.

like i mentioned before, cyproheptadine is the only thing that has helped any. i think it helped by 5ht2c antagonism. i read when this receptor is blocked off, your brains natural reaction to pleasurable things increases and more dopamine is released. but i would get tolerant to a single dose after just a few days and raised the dose over a 6 month period i got to a very high dose... that was like a year ago and im still tolerant to it.

now with ketamine, to be honest, i dont understand much about it. i have read some articles on how it increases dopamine release in the brain and im hoping it does it in the right way to help me out, rather that how something like ritalin does it. and i also talked to someone on socialanxietysupport.com who has been going through the same thing i have been ever since he took mirapex. he said he took ketamine and it helped him quite a bit. i just like what ive read others say about it, too. they mention how their brain feels like it has been reset and how it feels like it is just functioning better and clearer.

i do worry that ketamine also works as a dopamine agonist in a way like mirapex, and im going to talk to the psychiatrist about whether i should try an antipsychotic while the ketamine is in my system. i just cant tolerate certain kinds of dopamine stimulation.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:poser938 thread:1012630
URL: http://www.dr-bob.org/babble/20120302/msgs/1012873.html